Since 2009 Served More Than 300,000 Customers

0

Your Cart is Empty

Plus Pharma, click to see all items.

SKU: C4128286
UPC: 837864001016

Plus Pharma Acetaminophen 325mg - 100 tabs

Compare to the active ingredient in Regular Strength Tylenol. Pain reliever/ fever reducer. Contains no aspirin. 100 Tablets..

Get Reward Points for your purchase